# SDR A6WA201904126549

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- System (JASC): 2722 · Rudder Actuator
- Part: Elevator System
- Condition: Abnormal
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF AC REQUIRED EXCESSIVE BACK PRESSURE TO ROTATE. ELEVATOR CONTROLS FEEL HEAVY AND SLOW TO REACT TO CONTROL WHEEL INPUTS. AC CAN BE TRIMMED FOR FLT. DID NOT ENGAGE AUTOPILOT. THERE IS SLACK IN THE CONTROLS (EXCESSIVE HYSTERESIS)  COORDINATED WITH DISPATCH AND DECIDED TO DIVERT WITH NO EMERGENCY AND DID NOT LAND OVER WEIGHT.
